# SDR AALA202508051670

- Difficulty date: July 22, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Cessna 321
- Aircraft serial: 8834
- Aircraft time: 20,919 hours, 5,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT PASSENGER / CREW DOOR SLIDE PULL HANDLE DETACHED FROM SLIDE. REPLACED SLIDE PER TASK CARD 26C84252006.
